# SDR GTIA20110830242

- Difficulty date: August 30, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft serial: 2711
- Aircraft time: 20,584 hours, 9,843 cycles
- Engine: Iae V2524A5
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Condition: Low Pressure
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXIT ROW SLIDE PRESSURE LOW.  R & R OFFWING ESCAPE SLIDE RESERVOIR (7507 MM ) IAW AMM 25-62-46-000-001 & AMM 25-62-46-400-001.  OPS CK GOOD.
